# SDR AALA2009060300001

- Difficulty date: June 3, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N174AA
- Make and model: Boeing 757223
- Aircraft serial: 31308
- Aircraft time: 23,437 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - EMERGENCY PATH LIGHTS FOR ROW 26 AND AFT INOPERATIVE.  REPLACED FAULTY MODULE.
